# SDR AALA20140915005

- Difficulty date: September 15, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 42,595 hours, 17,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER PANEL, CTR OF TRAILING DOOR LANDING CRACKED.  INSTALLED DOUBLER REPAIR IAW EA REPAIRED PE EA B737-53-036581.
